Aa
A
A
Close
Avatar universal
can any std cause impotence
I have trouble maintaining a second erection because of a tingling sensation in the  bottom of my penis and have to urinate very frequently. Even after I urinate I still have the sensation to do so and I know the urination can be a symptom of a std, but what about the erection trouble?
Cancel
27 Answers
Page 1 of 1
79258 tn?1190634010
No. And by second erection, do you mean a second erection shortly after coming? If so, that's normal, probably just a factor of age. There's a period of time after ejaculation, called the refractory period, where a guy is physically incapable of getting another erection. The length of time differs from guy to guy, but regardless will lengthen as you age. That second erection will take longer to get, probably needs more coaxing, and may not be as firm. You may also have trouble coming a second time. It's normal.

See a doctor to check out the issues you're having around urination.
Comment
Cancel
79258 tn?1190634010
Comment
Comment
Submit Comment
Avatar universal
for the last 3 days I been having trouble Getting it up,   I been using steroids for about a year, Thats the MAX.  Just a 5 blend testosterone, and DECCA Durabolin, and i did that correctly, I didnt over do any doses,   i took the month off to re-cooperate,  and when i went back on it This is when the problems came into play,  I have never had this kind of problem in my whole life, im 35.    what should i do,  I have No idea, i went and bought some Ginseng   as i read that GINKGO Biloba   was good to create a erection,  

Is it possible that maybe i can also become impotent from a STD?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
No, but it might have something to do with the stuff you are putting into your body.

Steroids are known to cause impotence.

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
207091 tn?1337713093
You should also get your prostate checked - that can cause impotence too.

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
I just materbated and ejaculated,  i guess thats a good sign, but it's a stuggle to get the job done,  and i go  soft right after.  

are steriods induced impotence, reversible,  can this be fixed by a doctor..
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have to admit , i am scared, very scared,  its like a my man hood has been taken away, i even find that im crying, just because its so dramatic for me,
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
The crying could also be from the steroids - they can cause mood swings and dramatic emotions.

Its likely that you will get erections back if you stop the steroids, but the longer you wait, the more likely it is that you will have permanent damage.  Steroids can also shrink the size of your testicles.

Obviously, my advice is to stop the steroids.  You might try posting this in men's health as well, so you can get more advice.  This forum is for stds.

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
Oh believe me i have completly given up the roids after this ordeal, thank you for your help, and concern,   I went to the doctors yesterday, he told me schedule a Physical and dis-continue the roids,  and he gave me some Viagra for the mean time

Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
Good luck!

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
I went to that site there, mens health, people post, but nobody cares to help.....

have you heard of EPHEDRINE?   would that cause Impotence as well.  or is that ok,   it comes in only 8mg  and is sold is Fitness stores with protein powder and natural stuff
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
Hi there -

I found this - http://en.wikipedia.org/wiki/Ephedrine#Adverse_effects

It doesn't mention impotence, but it mentions a heck of a lot of other side effects.  

I'm assuming you are doing this for bodybuilding, but is it necessary to take anything?  What about just doing it naturally?  None of these things used come without major side effects, and they can be dangerous.  Just because its sold legally, it doesn't mean its safe.  Even aspirin can have dangerous side effects for some people.

I'm sorry no one answered you on men's health.

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
I went to the doctor today,  and he wants some blood work done.  

marked off as follows:

glucose
creatinine
sodium
potassium
chloride
AST (SGOT)
ALK. phosphatase
cholesterol
triglceride
WBC count


Bio-available tesosterone
Fsk, lh
stsh

alt, 66t.
Ldl, hdl
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
the first doctor i went to, if your wondering was only a walk in clinic doctor........    The doctor i went to today was my Family doctor...
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i did some research on my own, i think i may of found the culprit  for my problems.

the one steroid i was using contained Nandrolone,     That steroid is called Decaplex 275


http://en.wikipedia.org/wiki/Nandrolone
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
Well, that one might have caused some problems, but they are all known to cause impotence.  

Did you tell your doctor you were using steroids?

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
yes, i did
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I wantd help right, so the best way to get help is to come clean and tell the truth
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
Good, I was just checking.  Many people get embarrassed and won't tell the truth, and as you said, its the only way to get the best help.

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
I am ashamed of myself, yes,  But i know the truth needs to be told,  I have to go to a lab and get my blood checked,    :(
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
Good luck, and let us know.

I should add that if you are sharing needles for this, you should be checked for HIV, hepatitis B and C.

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
No No No,  NEVER would i share a needle..  I would inject this **** in my own private home, alone.    and use nothing but sterile needles.    But i know where your coming from and yes your right, NEVER, EVER share a needle.

As of today, i can say that my Erections have come back  (on It's own)  Just stopped the use of that Steroids,  and it came back in 3 weeks.  But i have to admit that wa s avery stressfull 3 weeks,   Thats a feeling i never wanna have again.

I'm Not saying steroids are Ok to take,  But if someone out there still decides to use them after reading all this,  I suggest staying away, and i mean FAR away From

*******DECCA DURABOLIAN****************

even better i suggest that you do a full internet check on all the side effects on whats ever you decide to use..  
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
Glad to hear it.  :)

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
im 17 and a dont feel stressed or anything but when a have sex a get hard but then just goes str8 back down doesnt even go hard its just semi a dont smoke only drink on a weekend and am starting to **** bricks to be honest what do a do and can sti's stop you getting hard ?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
No, but alcohol sure can.  There's an old quote by Shakespeare that alcohol "provokes the desire, but takes away the performance."

Aj
Comment
Cancel
207091 tn?1337713093
Comment
Comment
Submit Comment
Avatar universal
I have been a frequent urinater for years and have now had ed for almost a year I don't get morning wood or anything I can masturbate but its hard even then to mantane the urologists for the past 7months has given me testosterone shots but I'm starting to think that's part of the problem. I want sex bad I just can't perform. I d k what to do this is about to cost me my woman my kids. I thaught this would go away but it only gets worse. Somebody help me!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Start a thread dedicated just to your question and it will be answered.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Am 23,and am having problems reachin my full erection..and my erectn doesnt last. When it does,i cum very quick. What could be the causes of such?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
Top STDs Answerers
Avatar m tn
Blank
feelingundone
Avatar m tn
Blank
Fleetwood20
Avatar n tn
Blank
guilt1905
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar m tn
Blank
Squints9958
Avatar m tn
Blank
Ftworthstress76137